Jump to content

Psych Meds and ISIS


apace41
 Share

Recommended Posts

  • Moderator Emeritus

This is a very interesting and scary article about the use of psych meds to fuel fighters.  If you didn't think these meds were dangerous before, you will after.

 

http://www.cchrint.org/2015/11/24/prescription-terrorism/

 

Andy

Sertraline 50mg and Clonazapam .375mg from 2000 -- symptoms of dizziness Spring 2012

increased to .5 Clonazapam and 100mg Sertraline -- no improvement

Benzo microtaper from November 2012 to November 2014 (followed benzo sites "taper benzo first")

Started Sertraline taper in December 2014 cut by 25mg to 75mg; 62.5mg 1/1/15 and 50mg on 2/1/15

Held at 50mg through April 5 to use liquid 
Reduced dosage in 10% or less drops from 50mg to 25mg -- at single tablet of 25mg on 10/5/15

Transitioned to all liquid for accuracy while tapering -- Horrible insomnia -- back to 25mg liquid and held until October 1, 2016

10/16 -- 11/18 tapered very slowly to 10.6mg.  No real improvement and never really stable so updosed to 12.5mg (1/2 a pill) for convenience and long hold.

After 8+ months of holding with no noticeable improvement decided to add .4ml of liquid Prozac (about 1.5mg) to see if that improves the situation

Supplements, Magnesium, D3, Omega 3, curcumin, Valerian, 81mg Aspirin, L-Theanine, Vit. C,

 

Link to comment
Share on other sites

  • Moderator

CCHR - CItizens Committee for Human Rights = a Scientology front.

 

I'll read the article, but will filter my views accordingly.  A lot of what Scientology puts out is spot on - but slanted.

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to comment
Share on other sites

I ran across this this morning, on a different outlet. It's making the rounds. I'd never heard of Captagon. We're led to believe meth is the scariest street drug, but this one sounds more formdiable. 

 

Meth is prescribed to children for ADHD and middle-aged (maybe older) for narcolepsy. I eavedropped/lurked on a narcolepsy forum looking and found people discussing Desoxn (pharma meth) very favourably. It was all women and they were saying it enhanced their sex lives, too.

 

There's been stuff about Hitler on meth, JFK on meth, and the predecessor agency to the KGB all being on meth. And all of Japan. They did have a big meth problem after WWII. They'd over-produced, probably expecting to be in combat longer. One thing those bad guys can claim is they got a lot done; Makes me wonder if every "successful" person is on speed, and the joke's on us. To be fully paranoid, I'd have to suggest that govenments and elites have a special, non-addicting kind.

 

There increasing chatter about using stimulants for depression like they used to. I know it's genuinely addicting, but it seems like people sleep and eat their way through withdrawal, which most of us would love to have done. But speed has cravings and relapses, because people miss it. We mostly don't have that problem.

2009: Cancer hospital said I had adjustment disorder because I thought they were doing it wrong. Their headshrinker prescribed Effexor, and my life set on a new course. I didn't know what was ahead, like a passenger on Disneyland's Matterhorn, smiling and waving as it climbs...clink, clink, clink.

2010: Post surgical accidental Effexor discontinuation by nurses, masked by intravenous Dilaudid. (The car is balanced at the top of the track.) I get home, pop a Vicodin, and ...

Whooosh...down, down, down, down, down...goes the trajectory of my life, up goes my mood and tendency to think everything is a good idea.
2012: After the bipolar jig was up, now a walking bag of unrelated symptoms, I went crazy on Daytrana (the Ritalin skin patch by Noven), because ADHD was a perfect fit for a bag of unrelated symptoms. I was prescribed Effexor for the nervousness of it, and things got neurological. An EEG showed enough activity to warrant an epilepsy diagnosis rather than non-epileptic ("psychogenic") seizures.

:o 2013-2014: Quit everything and got worse. I probably went through DAWS: dopamine agonist withdrawal syndrome. I drank to not feel, but I felt a lot: dread, fear, regret, grief: an utter sense of total loss of everything worth breathing about, for almost two years.

I was not suicidal but I wanted to be dead, at least dead to the experience of my own brain and body.

2015: I  began to recover after adding virgin coconut oil and organic grass-fed fed butter to a cup of instant coffee in the morning.

I did it hoping for mental acuity and better memory. After ten days of that, I was much better, mood-wise. Approximately neutral.

And, I experienced drowsiness. I could sleep. Not exactly happy, I did 30 days on Wellbutrin, because it had done me no harm in the past. 

I don't have the DAWS mood or state of mind. It never feel like doing anything if it means standing up.

In fact, I don't especially like moving. I'm a brain with a beanbag body.   :unsure:

Link to comment
Share on other sites

Artane is another one in wide use in arab nations. It's a parkinsons drug.  http://www.nytimes.com/2008/12/21/world/middleeast/21drugs.html?pagewanted=all

2000: Use of venlafaxine for moderate depression for two years. Tapered off with no major problems. 

2010: Venlafaxine 5 years, doses between 75-150-300. Tolerated but only partially stabilised the severe depression & escallating side effects. 

Adverse reactions to citalopram (tried before venlafaxine), sertraline & mirtazapine (tried after venlafaxine became problematic) with suicidal ideation caused. 

2014: Adverse reaction to one prozac pill which I tried to begin taking in order to stabilise the withdrawal and actually made it horrendously worse. My body & brain went on fire two hours after taking the pill and severe WD began.

Spring 2014: CEASED ALL ANTIDEPRESSANTS. Did take occasional lorazepam (two weeks at first followed by the occasional half tablet at night sometimes.

2014: WD: living hell for five months, gradually improved a little by little for almost a year and a half but with frequent heart palpitations, weakness and anxiety and very poor sleep. Struggled to do things both physically & mentally but was improving slowly. 

2015: WD relapse with full symptoms. anxiety/panic triggered beyond initial anxiety resurgence by a couple of small half doses of Lorazepam that seem to have restarted all the WD symptoms I had in the beginning & ruined all the progress I had made. 

2017: Bad reaction to propranolol beta blockers. Nervous system kindled into violent shaking like withdrawal again. Alerting system on overdrive. 

 

Current Supplements: Omega 3 & Vitamin C, magnesium, potassium, pre/probiotics, brewer's yeast. 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy